# SDR ASAA1058544

- Difficulty date: November 24, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 12,576 hours, 3,819 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

FMC NR 2 GO TO INDEX POS PAGE 2 CANNOT SELECT L1 L5 WHEN ON THIS PAGE TO CAPTURE A POSTION REPORT.  LONG/LAT KEYS WORK ON ALL OTHER PAGES.  PERFORMED INSTALLATION TEST PER MM 34 61 01 SYSTEM OP CHECKS GOOD TESTED FMC CDU LEFT SELECT KEYS 1 5 WHILE CHECKING DIFFERENT TEST IN THE MAINT BITE AND INIT REF INDEX PGS.  LEFT SELECT KEYS 1 5 OP CHECK GOOD.  SYSTEM OP CHECKS GOOD.  VERIFICATION FLIGHT SUCCESSFUL.
